EconPapers    
Economics at your fingertips  
 

On Nonoscillation of Advanced Differential Equations with Several Terms

L. Berezansky and E. Braverman

Abstract and Applied Analysis, 2011, vol. 2011, 1-14

Abstract:

Existence of positive solutions for advanced equations with several terms ∑ ̇ 𠑥 ( 𠑡 ) + 𠑚 𠑘 = 1 𠑎 𠑘 ( 𠑡 ) 𠑥 ( ℎ 𠑘 ( 𠑡 ) ) = 0 , ℎ 𠑘 ( 𠑡 ) ≥ 𠑡 is investigated in the following three cases: (a) all coefficients 𠑎 𠑘 are positive; (b) all coefficients 𠑎 𠑘 are negative; (c) there is an equal number of positive and negative coefficients. Results on asymptotics of nonoscillatory solutions are also presented.

Date: 2011
References: Add references at CitEc
Citations: View citations in EconPapers (3)

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2011/637142.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2011/637142.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:637142

DOI: 10.1155/2011/637142

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:637142